# SDR DALA2025120208787

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N901DN
- Make and model: Boeing 737924ER
- Aircraft serial: 32006
- Aircraft time: 22,736 hours, 8,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RT EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED AFT GALLEY BATTERY PACK M1672 IAW AMM 33-51. OPS CHECKED GOOD.
